# SDR LU42002F00003

- Difficulty date: November 19, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N4904R
- Make and model: Cessna A188B
- Aircraft serial: 18802422T
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D3A32C90MN
- Part serial: 771300
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB HAS A  RELEVENT CRACK INDICATION.
